Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Child having cold, cough and fever after MMR vaccination. Giving Fepanil and ZyrCold. Advice required?

Dear Doctor, We are Indian family living in Singapore, My 21 months child had a vaccination injection ( MMR as well as 5in 1 vaccination) same time this week Monday (2-06-2012), on the sameday evening she have a fever for 5 days (untill now (7-06-2012)) currently we are giving Fepanil for fever every 7-8 hours 5ml dose after the dose it gets down then it start (fever) 6th hour onwards, last 3 days she has a strong cough and runnng nose too.. We have given ZyrCold which is prescribed in India during our visit. Could you please advise is this normal and the medicine which we are giving perfiect? Thanks in advance for your great advise. Could you please
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Procedures
Medical Topics
Allergist and Immunologist 's  Response
Fever after MMR vaccination is quite common and regular paracetamol every 8 hours is first line treatment. Ibuprofen can be given instead of paracetamol that has a better effect.
If there is any other side effects of lethargy and poor feeding in your child, or rash, suggest get in touch with a Child Specialist.
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor